# SDR AU510001921

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Faulty
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) AIRCRAFT PRESSURISED ON LANDING. NUMEROUS COMPONENTS CHANGED. INVESTIGATION CONTINUING. (CASA NR 510001921)
